# SDR AALA20170125012

- Difficulty date: January 23, 2017
- Submitted: January 25, 2017
- Operation: Air carrier
- Aircraft: N9616G
- Make and model: Doug DC-9-83
- Aircraft serial: 53563
- Aircraft time: 55,326 hours, 27,104 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Oven
- Part number: 2510000405
- Part serial: 04010019
- Condition: Smoke
- Location: Galley
- Stage of operation: UK
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED. FLIGHT ATTENDANT REPORTED SMOKE ABOVE FORWARD GALLEY OUTBOARD OVEN AND IMMEDIATELY TURNED IT OFF. SMOKE AND ODOR DISSIPATED AFTER OVEN WAS SHUT OFF. ODOR WAS A MIXTURE OF PLASTIC AND ELECTRICAL. REMOVED AND REPLACED OVEN IAW AMM 25-39-03. OPERATIONAL CHECK GOOD.
